Universidad Complutense de Madrid
E-Prints Complutense

On Lie algebras whose nilradical is (n−p)-filiform

Impacto

Downloads

Downloads per month over past year

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig (2001) On Lie algebras whose nilradical is (n−p)-filiform. Communications in Algebra, 29 (1). pp. 427-450. ISSN 0092-7872

[img] PDF
Restringido a Repository staff only

218kB

Official URL: http://www.tandfonline.com/doi/pdf/10.1081/AGB-100000810


URLURL Type
http://www.tandfonline.comPublisher


Abstract

We prove first that every (n − p)-filiform Lie algebra, p ≤ 3, is the nilradical of a solvable, nonnilpotent rigid Lie algebra. We also analize howthis result extends to (n − 4)-filiform Lie algebras. For this purpose, we give a classificaction of these algebras and then determine which of the obtained classes appear as the nilradical of a rigid algebra.


Item Type:Article
Uncontrolled Keywords:Rigid; p-filiform
Subjects:Sciences > Mathematics > Algebra
ID Code:20948
Deposited On:19 Apr 2013 17:32
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page